# SDR IXXA05SMN132S

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Xs 1690.00 L-36
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO CMPT.- L-36 CORRODED, STA. 1690.00 - STA. 1700.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-2 FIG. 4A, EO SEMAN Nº 2005937 DATE 06-22-05. REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P. REMOVED LONGERON SEGMENT IAW DC-8 SRM 53-2-2 FIG. 4. PERFORMED DETAILED VISUAL INSPECTION PAST LONGERON SEGMENT TRIM. NO CRACK, CORROSION FOUND. FABRICATED NEW LONGERON SEGMENT IAW DC-8 SRM 53-2-2 FIG. 4A, DC-8 SRM 53-5-11 FIG. 7,  ITEM A, DC-8 SRM 51-2-0 FIG. 50 + SPLICE IAW DC-8 SRM 53-2-2 FIG. 10, TR NR  53-193, DC-8 SRM 53-2-2 FIG. 10 TR NR  53-153. PERFORMED HEAT TREATMENT TO SPLICE IAW DC-8 SRM 51-1-1 PAGES 1,13,7. CLEANED,
